# SDR AWXA9700563

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 761604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E, T
- Precautionary procedure: D, E

## Discrepancy

ABORTED TAKEOFF, LESS THAN 20 KTS TAKEOFF POWER NR 2 ENGINE MADE LOUD NOISE AND VIBRATION.  SHUT ENGINE DOWN AND RETURNED TO GATE.  REMOVED AND REPLACED NR 2 ENGINE.  LOW PRESSURE TURBINE STAGE 4 BLADE FAILURE.
